# SDR SWAA2025052956934

- Difficulty date: April 22, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 58,271 hours, 34,957 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION (2 E/A) ON STUB FRAME LOCATED AT BS 294.5 BETWEEN STR-8 TO STR-9 IN FORWARD GALLEY DOOR RH SIDE; CRACK LENGTH: 0.875 INCHES AND 0.680 INCHES APPROX. 2025-274283 <[01] REPLACED STUB FRAME LOCATED ON BS 294.5 BTW STR 7R TO STR 10R IAW B737-700 SRM 51-10-02 AND DWG 141A8370 SHEET 10 REV D.; [02] CORRECTED STEP 1.  REPLACED STUB FRAME LOCATED ON BS 294.5 BTW STR 7R TO STR 10R IAW B737-700 SRM 51-10-02 AND DWG 141A8370 SHEET 10 REV D. SEE INDIVIDUAL SIGNOFFS BELOW; [03] TASK COMPLETED ; RII.  SEE INDIVIDUAL SIGNOFFS BELOW.
